# SDR SIMA20130729001

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 24,036 hours, 20,404 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 0119
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING TAXI, BAGGAGE SMOKE EICAS MSSAGE.  PRESSED EXTINGUISHER BUTTON.  R & R CARGO BAY SMOKE DETECTOR IAW AMM 26-15-01, FWD.
